# SDR 0100776304

- Difficulty date: March 9, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 49,353 hours, 6,155 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHTING INOPERATIVE BETWEEN ROWS 72-74L AND 51-60L.  REPAIRED WIRING AT 74B AND 60C.  OPERATIONAL CHECK NORMAL.
